# SDR 03FDEA00081

- Difficulty date: January 29, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727-200
- Aircraft serial: 21673
- Aircraft time: 44,791 hours, 26,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Crew Entry
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB A/C PRESS FAIL, RAN THE RED TABS AND IT WAS NO HELP.  S/O OPENED COCKPIT DOOR AND FOUND EITHER CREW ENTRY OR CARGO DOOR WAS SUSPECTED OPEN.  DECLARED EMERGENCY AND DIVERTED INTO AFW.  FOUND CREW ENTRY DOOR PARTIALLY OPEN WHEN AIRCRAFT BLOCKED AT AFW.  REMOVED DOOR LINER AND SLIDE, REMOVED AND REPLACED UPPER HINGE GUIDE ARM ASSY AND LOWER HINGE SNUBBER, AND REINSTALLED DOOR LINER AND SLIDE IAW 727 AMM  52-11-061-4
